MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE, ABS, IMPLANT; PIN, FIXATION, SMOOTH

ARTHREX, INC. TIGHTROPE, ABS, IMPLANT; PIN, FIXATION, SMOOTH
Model Number TIGHTROPE, ABS, IMPLANT
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament reconstruction while tightening the loop could not be knotted.The surgeon switched to a fixation with a vilagro screw to finish the procedure successfully.On 30-aug-2021 update dw: further information were provided that the graft was prepared in a "graft link" manner with tightrope rt on the femoral and tightrope abs on the tibial side.The tibial tunnel was drilled through completely and the surgeon placed graft in the fem.Tunnel and fixated it on cortex.Procedure was continued with fixating graft on the tibial side but when the abs tightrope loop should lock over the abs button the system didn't lock and the loop stayed loose.As the fixation did not work the surgeon placed additional interference screw in tibial tunnel and fixated the graft.The surgeon removed the abs button but remained the tightrope inside the patient.

Brand Name
TIGHTROPE, ABS, IMPLANT
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12467743
Report Number1220246-2021-03655
Device Sequence Number17077657
Product Code HTY
UDI-Device Identifier00888867019706
UDI-Public00888867019706
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K110213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberTIGHTROPE, ABS, IMPLANT
Device Catalogue NumberAR-1588TN
Device Lot Number12032432
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2021
Initial Report FDA Received Date09/14/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;